# SDR IPXA2023071393653

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,913 hours, 18,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Crew
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NACREW DOOR LOUVRE PANEL DETACHED FROM DOORRESECURED AND INSTALLED FLIGHT COMPARTMENT CREW DOOR LOUVRE PANEL IAW AMM 52-54-02-400-801. NO DEFECTS NOTED
